# SDR UALA2010090903338

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 56,460 hours, 20,630 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE STR 43L CORRODED BETWEEN FR 57 AND 58.  MAJOR REPAIR ACCOMPLISHED: STRINGER 43L CORRODED BETWEEN FR57 AND FR58. REMOVED CORROSION AND INSTALLED ANGLE REPAIR.
